You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistency for Cross-Validated Nearest Neighbor Estimates in Nonparametric Regression
The Annals of Statistics
Vol. 12, No. 1 (Mar., 1984), pp. 230-240
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2241045
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Under suitable conditions, we show that the cross-validated nearest neighbor estimates for the unknown smooth regression function in Rp is asymptotically consistent.
The Annals of Statistics © 1984 Institute of Mathematical Statistics